# SDR MASA2012120152321

- Difficulty date: December 1, 2012
- Submitted: December 1, 2012
- Operation: Air carrier
- Aircraft: N7318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 31,356 hours, 33,906 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Nr 4 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE INOP.  MX RE-SECURED A LOOSE QD BRAKE LINE.
